# SDR SIMA20220507009

- Difficulty date: May 7, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066032001
- Condition: Corroded
- Location: Fr 86
- Component: Shear Clip
- Component part number: 17066032001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 86 IS CORRODED AT STR 29 RT (MAJOR REPAIR)-C/A-COMPLETE:INSTALLED NEW SHEAR CLIP AT FR.86 AND STR.29R IAW SRM 51-41-01 AND 51-41-02.
